# SDR CA961216033

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Shock Absorber
- Part number: 23067005
- Condition: Misaligned
- Location: Nlg Upper Cyl
- Component: Messier, 23175005
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING FOLLOWING AN AIR TURNBACK DUE TO LANDING GEAR WARNING MESSAGES, BOTH NOSE WHEELS DEFLATED. INVESTIGATION REVEALED THAT NOSE WHEELS WERE ROTATED 90 DEGREES TO AIRCRAFT CENTRE LINE. FURTHER INVESTIGATION DETERMINED THE CAUSE TO BE A MISALIGNED SHOCK ABSORBER CENTERING CAM DURING REASSEMBLY OF THE SHOCK ASBORBER AFTER SEAL REPLACEMENT. AS A RESULT OF THE MISALIGNMENT THE SHOCK ABSORBER WAS INCORRECTLY INDEXED IN THE LANDING GEAR LEG ALLOWING THE NOSE WHEELS TO CASTER UP TO 90 DEGREES IN ONE DIRECTION.
